MathSciNet Relay Station
MathSciNet bibliographic data
MR2609258 (2011d:34005) 34A07 (15B15 37E99)
Xu, Jiuping; Liao, Zhigao; Nieto, Juan J. A class of linear differential dynamical systems with fuzzy matrices. J. Math. Anal. Appl. 368 (2010), no. 1, 54–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement